| Model Number |
QUANTUM Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges while riding down the street in his chair, he hit a ditch and was allegedly thrown from his unit.